MathSciNet Relay Station
MathSciNet bibliographic data
MR752505 (86i:17010) 17C20 (11E76 12F20 16A46)
Petersson, Holger P. Generic reducing fields of Jordan pairs. Trans. Amer. Math. Soc. 285 (1984), no. 2, 825–843.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement